# SDR ASAA2013050894743

- Difficulty date: May 8, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 18,294 hours, 5,720 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 14GFH
- Condition: Stuck
- Location: Flight Deck
- Part time: 33,920 hours, 13,350 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE SELECT WINDOW ON THE MCP IS STUCK ON 9000FT.  ACFT GROUNDED.  ALTITUDE WINDOW ON MCP INTERMITTENTLY GOES TO 50,000 AND 8,100FT ON ITS OWN.  ALTITUDE ON BOTH PFDS FOLLOW MCP.  REPLACED MCP REF AMM 22-11-34.  OPS CHECK NORMAL.  LAND VERIFY TEST PASSED REF AMM 22-11-00 HGS SENSOR TEST NORMAL REF AMM 34-36-00.  ACFT REMAINS CAT IIIA AUTOLAND AND HGS STATUS PLACARD CHECKED.  SEAM C ETOPS NOTIFIED MARCUS.  VERIFIED PART EFFECTIVITY WITH SEAM C.
